# SDR QXEA200300877

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 2,802 hours, 2,058 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX-ON FLIGHT NUMBER 2437, CONFIG AILERON WARNING MESSAGE APPEARED. ABORTED TAKEOFF AND MESSAGE DISAPPEARED AFTER 1-2 SECONDS. MDC HAS NO REPORTS FOR AILERON TRIM SYSTEM. PERFORMED FAULT CONFIRM OF AILERON TRIM SYSTEM. OPERATIONAL TEST OF AILERON SYSTEM GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
